# SDR SWIA201024573

- Difficulty date: July 17, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 30,778 hours, 40,131 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Inoperative
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAXIING INTO POSITION WITH ANTI-SKID ON, ATTEMPTING TO STOP ON RUNWAY, BRAKES WOULD NOT ENGAGE.  (FLT 7775)  REMOVED AND REPLACED RT BRAKE METERING CONTROL VALVE.
